What are the side effects of abruptly stopping cymbalta?

Question is Closed Report Mark as Favorite

Answers (1)

25 May 2010

Dmclane,
If you stop taking Cymbalta without tapering off of it, you could experience severe headaches, diarrhea, and nausea. Hope this helps.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How do you help or stop nausea caused by stopping cymbalta?

I was on Cymbalta 30mg starter pack for 1 week and then 60mg for 2 weeks and it did not agree with me as there were alot of side effects and I think ...

1 answer 3 Nov 2010

Depression and HIV medication - what antiretroviral options might have less depressive effects?

I started taking reyataz and epzicom 7 years ago and became very depressed right away. I took cymbalta for about 5 years which helped but had sexual ...

1 answer 19 Feb 2013

Will stopping VIstaril and/or CLonodine abruptly cause side effects?

My friend was in jail for 67 days. He took these drugs while in jail and now that he's out he's listless, restless, moody doesn't feel ...

1 answer 13 May 2013

What problems can you have discontinuing Cymbalta?

I discontinued the NSSRI, Cymbalta about five months ago for financial reasons. I went through severe, almost unbearable, side effects after stopping ...

3 answers 3 Feb 2014